# SDR AALA202302039401

- Difficulty date: February 1, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N979UY
- Make and model: Airbus A300*
- Aircraft serial: 5763
- Aircraft time: 29,530 hours, 12,041 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Lever
- Part number: 215TS07Y00
- Part serial: 09548
- Condition: Not Entered
- Location: Zone 200 - Fuse
- Part time: 29,529 hours, 12,041 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER LANDING TURNED OFF RUNWAY AND GOT AN BRAKES 1 FAULT FOLLOWED BY A BRAKES ANTISKID NOSE WHEEL STEERING FAULT.  FLIGHT CREW REPORTED HAVING TO USE THE PARKING BRAKE TO STOP THE AIRCRAFT AND ONCE THE AIRCRAFT WAS STOPPED A NORM-ALT FAULT DISPLAYED. MAINTENANCE ACCOMPLISHED TSM 32-42-00-810-952-A. NORMAL BRAKING SYSTEM TESTED OK. ALTERNATE BRAKE FUNCTIONAL TESTED GOOD. ACCOMPLISHED TSM 32-42-00-810-947 AND REPLACED THE LANDING GEAR CONTROL LEVER (AALA202302039401) AND THE BRAKE STEERING CONTROL UNIT (AALA202302031599). A SATISFACTORY OPERATIONAL CHECK INCLUDING TAXING THE AIRCRAFT WAS ACCOMPLISHED WITH NO DEFECT NOTED.
